# SDR SWIA201126073

- Difficulty date: April 18, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 20,500 hours, 16,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT OUT.  (FLT 4469)  RELAMPED EMERGENCY LIGHT.
